# SDR HEEA084899

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,133 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7625101101105
- Part serial: 1964
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG EMERGENCY FLOAT DOES NOT HOLD PRESSURE.
